# SDR GTIA2019072103495

- Difficulty date: July 21, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 51,434 hours, 23,760 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ALL 3 FLIGHT ATTENDANTS REPORTED HEADACHES AND NOXIOUS.  WE FELT FINE PRECAUTIONARILY FOLLOWED COM 2.  ELIMINATION OF ODOR FUMES. PACK 1 OFF.  NO FUMES/ODOR-ACCOMPLISHED TSM 05-50-00-810-831-A,  NO SMELL NOTED ON ARRIVAL, PERFORM OPS CK OF PACK # 1 & # 2 PER AMM 21-31-00, TEST OK.  AEROTRACER NOTED. I DID NOT IDENTIFY ANY SMELLS. A/C OK FOR SERVICE.
